# SDR IXXA20120306006S

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 103,076 hours, 34,040 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 57536043
- Part serial: DGA15
- Condition: Damaged
- Location: Nose
- Part time: 5,979 hours, 2,703 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME DAMAGED.  R & R NOSE RADOME IAW MM 53-50-1.
